# SDR COMA2009110250200

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 27,275 hours, 24,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611285
- Condition: Cracked
- Location: Fuselage
- Part time: 27,275 hours, 24,489 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 CRACKS AT FS 621.00 BL 0.00.  REMOVED DAMAGE AND INSTALLED SERVICEABLE REPAIR DOUBLERS IAW BOMBARDIER REO 601R-53-61-1285.
